# SDR REXA2019061901071

- Difficulty date: June 19, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 329 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) LEVEL CORROSION 2. PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 329 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6.
